MathSciNet Relay Station
MathSciNet bibliographic data
MR2478931 (2010e:35128) 35K41 (35B65 35K65 35K92)
Bögelein, Verena Very weak solutions of higher-order degenerate parabolic systems. Adv. Differential Equations 14 (2009), no. 1-2, 121–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement